# SDR ABXA080196

- Difficulty date: May 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 74,964 hours, 35,029 cycles
- Engine: Ge CF680A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063508
- Part serial: WYG42844
- Condition: Defective
- Location: Rt Engine
- Part time: 454 hours, 141 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENG COMPRESSOR STALL ON CLIMBOUT.  PERFORMED CALLED FOR ITEMS.  ENG RESPONDED OK AT 80-85% N1 BUT STALLED AGAIN AT CLIMB POWER.  REMOVED AND REPLACED NR 2 ENG MEC IAW B767 MM 73-21-07-4.  TESTED MEC IAW B767 MM 71-00-00.  NR 2 ENG COMPRESSOR STALL AT 84%.  (S)
